To: Harold Deas, CEO Acella Labs

NP Thyroid by Acella

NP Thyroid patients want answers as to their experiences with batches of NP received in 2019 that appear to be of inconsistent potency, have rancid taste a/o smell, and changed appearance.

Why is this important?

Many patients reporting problems at thyroid patient advocate sites and other have experienced return of hypo symptoms (some hyper, some mixed) with batches of NP received in 2019, particularly summer of 2019. In many cases , changes experienced were supported by laboratory evaluation. While some patients have been contacted directly as result of their reporting of problems, the patient community overall would like an explanation and plan of corrective action. We depend on NP Acella a/o other dessicated thyroid meds for life and quality of life.

Category


Reasons for signing

  • I slept 14 hours last night and needed a nap today on top of that. Hair is falling out again and legs ache. What is going on with NP?!?
  • I’m just exhausted. What the heck happened?
  • I filled a prescription for thyroid NP on 11/12/2019 for 360 tablets; 0.5gr. I’ve been steadily taking 3 tabs a day ignoring horrendous cat pee smell and awful taste. I’ve had a return of hypothyroid symptoms as well as new heartburn, heart racing and overall feeling poor since this latest batch. I have labs due 3/6 and am looking forward to my results but after all the research I’ve just read, I am anticipating poor lab results due to Thyroid NP being contaminated or compromised.